# SDR AALA2009011200173

- Difficulty date: January 12, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 72,014 hours, 11,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 325 HAD CORROSION ON THE HORIZONTAL FLANGE.  AREA OF DISCREPANCY WAS 0.250 INCH DIAMETER WITH A MAXIMUM DEPTH OF 0.04900.  REPAIRED IN ACCORDANCE WITH SRM 53 41 00 AND MRB 767 3365.
